MAUDE Adverse Event Report: ARTHREX, INC. SUTURETAPE FIBERLOOP W/ NDL WH/BL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. SUTURETAPE FIBERLOOP W/ NDL WH/BL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number SUTURETAPE FIBERLOOP W/ NDL WH/BL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported, during an elbow distal bicep procedure, the surgeon was using the ar-1676st, graft sizing kit.After insertion of the ar-7534, suture tape fiberloop, the whip stitch flipped the button, the surgeon went to hand tighten the suture and the fiberloop broke at.The case was completed leaving one tail short.

Brand Name
SUTURETAPE FIBERLOOP W/ NDL WH/BL
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12032423
Report Number1220246-2021-03295
Device Sequence Number19846718
Product Code GAT
UDI-Device Identifier00888867288829
UDI-Public00888867288829
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K171296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURETAPE FIBERLOOP W/ NDL WH/BL
Device Catalogue NumberAR-7534
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1